Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral radius of a nonnegative matrix: from rome to indy


Author: Michał Misiurewicz
Journal: Proc. Amer. Math. Soc. 141 (2013), 3977-3983
MSC (2010): Primary 37B40, 15A18; Secondary 05C50, 05C20
Published electronically: July 30, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize the rome method of computing the spectral radius of a nonnegative matrix, used often in one-dimensional dynamics, to the indy method, which works well in many cases when using the rome method is difficult.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B40, 15A18, 05C50, 05C20

Retrieve articles in all journals with MSC (2010): 37B40, 15A18, 05C50, 05C20


Additional Information

Michał Misiurewicz
Affiliation: Department of Mathematical Sciences, Indiana University–Purdue University Indianapolis, 402 N. Blackford Street, Indianapolis, Indiana 46202
Email: mmisiure@math.iupui.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11846-0
PII: S 0002-9939(2013)11846-0
Keywords: Spectral radius, digraph, topological entropy, rome method
Received by editor(s): January 29, 2012
Published electronically: July 30, 2013
Communicated by: Nimish Shah
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.